# SDR IXXA20170320190

- Difficulty date: January 31, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE FORWARD LOWER CORNER SEAL DEPRESSOR ON THE FORWARD LOWER CARGO DOOR, FOUND CORROSION ON THE BEAR STRAP COMMON TO THE SEAL DEPRESSOR. BLENDED CORROSION IAW SRM 53-00-15. BLEND WAS OUT OF LIMITS.  REPAIRED IAW ENGINEERING DOCUMENT 47224REA12 REV IR.
